Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2017, Volume 29, Number 6, Pages 61–88 (Mi mm3858)  

This article is cited in 1 scientific paper (total in 1 paper)

Pressure correction method for multi-layer open flow model and wave problems

V. A. Prokofyev

RusHYDRO, Vedeneev VNIIG, St. Petersburg

Abstract: This paper describes a pressure correction method for single- and multi-layer open flow models in $\sigma$-coordinates. The method does not require any complex procedures to solve the discretization of the Poisson equation and is distinguished by a high computational efficiency. The discretization of the Poisson equation is written in a matrix form, allowing its usage also in the case of basic function expansion of the depth pressure profile. Parabolic interpolation of the pressure profile is used for the free surface. The algorithm can be parallelized for GPU. The paper presents the results of algorithm verification where experimental data sensitive to the numerical dissipation of the calculation model was used. The described method can be applied to problems with discontinuous solutions. Iteration convergence is high including problems with dry-bed flooding.

Keywords: multi-layer model, free surface, fully non-hydrostatic, waves, three-dimensional flows, boundary-fitted coordinates.

Full text: PDF file (980 kB)
References: PDF file   HTML file
Received: 23.11.2015

Citation: V. A. Prokofyev, “Pressure correction method for multi-layer open flow model and wave problems”, Matem. Mod., 29:6 (2017), 61–88

Citation in format AMSBIB
\Bibitem{Pro17}
\by V.~A.~Prokofyev
\paper Pressure correction method for multi-layer open flow model and wave problems
\jour Matem. Mod.
\yr 2017
\vol 29
\issue 6
\pages 61--88
\mathnet{http://mi.mathnet.ru/mm3858}
\elib{https://elibrary.ru/item.asp?id=29207728}


Linking options:
  • http://mi.mathnet.ru/eng/mm3858
  • http://mi.mathnet.ru/eng/mm/v29/i6/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Prokofev, “Primenenie graficheskogo protsessora dlya uskoreniya resheniya trekhmernykh prikladnykh zadach gidravliki otkrytykh potokov”, Matem. modelirovanie, 29:8 (2017), 74–94  mathnet  elib
  • Математическое моделирование
    Number of views:
    This page:959
    Full text:51
    References:271
    First page:68

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021